Steroid shots may cause bone loss in older women

12/3/2012 | HealthDay News

Researchers tracked 28 older women who received steroid injections for their back pain and found that they lost six times more bone mass in the hip over six months than women who didn't get the shots. The findings suggest that doctors should be careful in prescribing steroid injections to older women, particularly those who are prone to osteoporosis, researchers said. The study was published in the journal Spine.

View Full Article in:

HealthDay News

Published in Briefs:

SmartBrief Job Listings for Health Care

Job Title Company Location
Regional Director, Southeastern Region - State Affairs
America's Health Insurance Plans (AHIP)
Washington, DC
Sr. Principal Electrical Engineer - 14000008LR
Abbott
San Jose, CA
Director, Compliance - Health Plan Privacy & Security
Kaiser Permanente
Oakland, CA
Systems Test - V&V Engineer - 14000008LS
Abbott
San Jose, CA
Associate - Food and Drug
Keller and Heckman LLP
Washington, DC